Ask an expert
Question

29 Jan 2008

Missing Period
HI Doc,

Below is my post on the 7th of Jan. Today my period is officially a week late, and there is no sign of it.

I have taken 3 HPT's sofar and all of them were negative. Last one I did this morning. I am going to my GP tomorrow morning, but I am going insane.

What else could be wrong, if I am not pregnant? My period has never been late and the last time I was on the pill was 18 years ago.

Thanks,
E
_________________________________
Hi Doc,

I drank the Morning after Pill on 1 Jan about 12 hours after my vagina was in contact with a penis (this may sound funny, but we didn't have sex, just fooled around). Anyway, I heard that that could increase your pregnancy risk, so I took Norlevo just to be 100 % sure.

I didnt' have any side effects until yesterday. I am very nauseous, my head feel dizzy and I have needles and pins in my hands.

I know a week is too soon to have pregnancy symptoms, or am I wrong? What are the changes of me being pregnant?

Could this all be side effects of the pill? And why am I only getting it now? A week after I took the pill? According to my schedule I should be ovulating now.

Or do you think there is something else wrong?

Hope you can help.
Answer 408 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear E
Maybe you are stressing yourself into amenorrhea now!! One of the causes of skipping a period is stress and you almost have signs of getting panic attacks at the moment! If your HPT’s are negative you probably are not pregnant. The morning after pill could also have caused irregular periods.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.